Sullivan's De rham complex is definable in terms of its 0 forms

Daniel M. Kan, Edward Y. Miller

Research output: Contribution to journalArticle

Abstract

It is proved that for a simplicial complex Sullivan's de Rham complex is definable in terms of its 0-forms.

Original languageEnglish (US)
Pages (from-to)337-339
Number of pages3
JournalProceedings of the American Mathematical Society
Volume57
Issue number2
DOIs
StatePublished - Jun 1976

Keywords

  • Simplicial complex
  • Simplicial de rham theory

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Sullivan's De rham complex is definable in terms of its 0 forms'. Together they form a unique fingerprint.

  • Cite this